AGH
BG
A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 30/3 (2010)





Strona redakcyjna
Spis treści
Instruction for authors

Wadie Aziz, José Giménez, Nelson Merentes, José Luis Sánchez

Uniformly continuous set-valued composition operators in the space of total φ-bidimentional variation in the sense of Riesz
Opuscula Math. 30 (2010), 241-248   Pełny tekst/Article:   pdf  pdf  (163kB)

Mustapha Chellali

Trees with equal global offensive k-alliance and k-domination numbers
Opuscula Math. 30 (2010), 249-254   Pełny tekst/Article:   pdf  pdf  (126kB)

Antoni Leon Dawidowicz, Krystyna Twardowska

On the approximation theorem of Wong-Zakai type for the Lasota operator
 Opuscula Math. 30 (2010), 255-270   Pełny tekst/Article:   pdf  pdf  (178kB)

Hamid-Reza Fanaï

Graph choosability and double list colorability
Opuscula Math. 30 (2010), 271-276   Pełny tekst/Article:   pdf  pdf  (118kB)

Dalibor Froncek

Decomposition of complete graphs into small graphs
Opuscula Math. 30 (2010), 277-280   Pełny tekst/Article:   pdf  pdf    (97kB)

Behrouz Kheirfam

Postoptimal analysis in the coefficients matrix piecewise linear fractional programming problems with non-degenerate optimal solution
Opuscula Math. 30 (2010), 281-294   Pełny tekst/Article:   pdf  pdf  (163kB)

Pavel Kurasov, Marlena Nowaczyk

Geometric properties of quantum graphs and vertex scattering matrices
Opuscula Math. 30 (2010), 295-309   Pełny tekst/Article:   pdf  pdf  (191kB)

Maria Malejki

Asymptotic behaviour and approximation of eigenvalues for unbounded block Jacobi matrices
Opuscula Math. 30 (2010), 311-330   Pełny tekst/Article:   pdf  pdf  (203kB)

Gurucharan Singh Saluja, Hemant Kumar Nashine

Convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces
Opuscula Math. 30 (2010), 331-340   Pełny tekst/Article:   pdf  pdf  (139kB)

J. F. Tang, S. S. Chang, M. Liu, J. A. Liu

Strong convergence theorem of a hybrid projection algorithm for a family of quasi-φ-asymptotically nonexpansive mappings
Opuscula Math. 30 (2010), 341-348   Pełny tekst/Article:   pdf  pdf  (132kB)

Gen-Qiang Wang, Sui Sun Cheng

Bifurcation in a nonlinear steady state system
Opuscula Math. 30 (2010), 349-360   Pełny tekst/Article:   pdf  pdf  (141kB)

JinRong Wang, YanLong Yang, W. Wei

Nonlocal impulsive problems for fractional differential equations with time-varying generating operators in Banach spaces
Opuscula Math. 30 (2010), 361-381   Pełny tekst/Article:   pdf  pdf  (211kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie